Please use this identifier to cite or link to this item:
Title: Ruin problems for a discrete time risk model with non-homogeneous conditions
Author: Castañer, Anna
Claramunt Bielsa, M. Mercè
Gathy, Maude
Lefèvre, Claude
Mármol, Maite
Keywords: Gestió del risc
Avaluació del risc
Risc (Assegurances)
Complexitat computacional
Risk management
Risk assessment
Risk (Insurance)
Computational complexity
Issue Date: Mar-2013
Publisher: Taylor and Francis
Abstract: This paper is concerned with a non-homogeneous discrete time risk model where premiums are fixed but non-uniform, and claim amounts are independent but non-stationary. It allows one to account for the influence of inflation and interest and the effect of variability in the claims. Our main purpose is to develop an algorithm for calculating the finite time ruin probabilities and the associated ruin severity distributions. The ruin probabilities are shown to rely on an underlying algebraic structure of Appell type. That property makes the computational method proposed quite simple and efficient. Its application is illustrated through some numerical examples of ruin problems. The well known Lundberg bound for ultimate ruin probabilities is also reexamined within such a non-homogeneous framework.
Note: Versió postprint del document publicat a:
It is part of: Scandinavian Actuarial Journal, 2013, vol. 2013, num. 2, p. 83-102
Related resource:
ISSN: 0346-1238
Appears in Collections:Articles publicats en revistes (Matemàtica Econòmica, Financera i Actuarial)

Files in This Item:
File Description SizeFormat 
589540.pdf337.95 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.